• Users Online: 183
  • Print this page
  • Email this page
CASE REPORTS
Year : 2022  |  Volume : 5  |  Issue : 1  |  Page : 74-76

Tacrolimus-induced generalized tremor with excellent response to primidone


Department of Neurology, MedStar Georgetown University Hospital, Washington, DC, USA

Correspondence Address:
Dr. Abhishek Lenka
Department of Neurology, MedStar Georgetown University Hospital, Washington, DC - 20007
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AOMD.AOMD_30_21

Rights and Permissions

Tacrolimus treatment is associated with a range of neurological adverse effects. Neurotoxicity caused by tacrolimus may result in subacute onset of tremor in a subset of patients. The commonly reported tremor phenomenology associated with tacrolimus neurotoxicity is the action tremor of bilateral upper limbs with or without rest tremor. Tremor may occur even if the plasma concentration of tacrolimus is within the therapeutic range. In this report, we highlight a case of tacrolimus-induced tremor, in which, in addition to having action and rest tremor of the upper limbs, the patient had vocal, lingual, and lower limb tremor. We demonstrate how drug cessation and temporary administration of primidone remarkably improved the tremor.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed406    
    Printed13    
    Emailed0    
    PDF Downloaded22    
    Comments [Add]    

Recommend this journal